# SDR SWAA2024030449043

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727H+6 TO 767+14 LBL 24 WL 156<[01] EVALUATED CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT BS 727H+6 TO BS 767+14 IN NUMEROUS 1'X1' AREAS FOUND DEEPEST LOCATION TO BE AT BS 747+10 LBL 24 WL 156 FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 05/2024;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] OK TO PRIME REPAIR PARTS GIVEN.;[04] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS; IAW 53-00-53-1A-2; LOCATED DRILLED ; FABRICATED; TREATED AND PRIMED AND INSTALLED REPAIR PARTS; BS 727G+10 TO 787+7; IAW AMM 51-21-72-370-804; SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; DWG 146A7500.;[05] VERIFIED CORRECTIVE ACTION 4. JOB COMPLETE.
